MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680013
Medical Device Problem Codes Osseointegration Problem (3003); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to a failed tibial component.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the ct scan shows the clear loosening and subsidence of the tibial component.It is dislocated proximally and a periprosthetic fracture at the anterior tibial aspect if the result of the loosening and migration.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.Upon further investigation of the ct scans, healthcare professionals opined that - the ct scan shows the clear loosening and subsidence of the tibial component.It is dislocated proximally and a periprosthetic fracture at the anterior tibial aspect is the result of the loosening and migration.There is some radiolucence visible at the talar component, but no clear loosening or migration can be confirmed.The underlying cause of the loosening is likely to be patient related due to poor bone substance.However, failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, the assessment is limited.No conclusive statement can be provided, because key clinical information e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.Based on investigation the issue is caused most likely due to patient related factor i.E.Poor bone substance but more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21333272
Report Number3010667733-2025-00124
Device Sequence Number8128501
Product Code HSN
UDI-Device Identifier00889797069687
UDI-Public00889797069687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680013
Device Lot Number1790549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown